# SDR CA130703006

- Difficulty date: June 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 18,892 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032081
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 19,652 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT WAS IN CRUISE WHEN THE CREW NOTICED 2 ENGINE LOW HYDRAULIC PRESSURE LIGHTS ILLUMINATED ALONG WITH A DROP ON THE HYDR SYS PRESSURE INDICATOR, THEY ALSO REPORTED A WHINING SOUND COMING FROM THE CENTER SECTION OF THE ACFT. THE ACFT HAD EXPERIENCED A HYDRAULIC FLUID LOSS, IT WAS OBSERVED THAT THE BELLY AND TAIL WERE COVERED IN HYD FLUID AFTER LANDING.  UPON INVESTIGATION INTO THE FLUID LOSS, MAINTENANCE DISCOVERED THE LANDING GEAR UP HYD TUBE LOCATED IN THE COCKPIT AT THE FWD PRESSURE BULKHEAD AND BELOW THE PILOTS KNEES HAD FAILED AT A 90 DEGREE BEND RADIUS.  A SEAM IN THE BEND APPEARED TO HAVE SPLIT OPEN. HYD SYS FLUID WAS EXPELLED THROUGH THE DEFECTIVE PORTION OF THE TUBE.
